# SDR DL738011887

- Difficulty date: December 2, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 6,008 hours, 2,843 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 183A82101
- Condition: Eroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE LT ELEVATOR TAB PER  AD 2001-08-09 & 2001-14-05, A SMALL AREA OF EROSION WAS FOUND ON THE UPPER SKIN OF TRAILING EDGE.  THE DAMAGE WAS REPAIRED WITH A SEALING REPAIR PER THE B737-800  SRM AND APPROVED/DOCUMENTED PER ER/A 382205-14AD.
